Couldn't find what you looking for?

TRY OUR SEARCH!

On December 4th 07 I began having unexplained abdominal pain. The doctors put me on percocet and began the barrage of tests needed to locate the problem. 57 days later my gall bladder was removed at my demand since the surgeon would not commit (his tests were not conclusive enough to confirm the diagnosis). I just knew that was it so I demanded the surgery and viola I am now on the mend...no pain. Now I am experiencing withdrawal symptoms, nausea, panic attacks, shivers and being cold and sweats...terrible sweating. I fell asleep and I soaked my bed through. I was taking 8 (eight) 5/325 mg per day by prescription. He never told me to wean off, just didn't prescribe anymore after the surgery. Is there anything I can do that will help this process without taking the drug? I did not take all eight all the time so I have about 50 left but I don't want to do this again...

Loading...

You should not have stopped cold turkey like that! What you are experiencing is withdrawal symptoms. The proper way is taper down slow so your brain can get used to not having opiods. Take the 50 tabs you have left and use them. Start by taking 8 for 3 days, 7 for 3 days and so on until you are dwon to 0. Your symptoms will vastly improve by doing this.
Reply

Loading...